The article you requested is
Case Report: A Case of Acute Psychosis After Buprenorphine Withdrawal: Abrupt Versus Progressive Discontinuation Could Make a Difference
J Clin Psychiatry 2012;73(6):e756
Copyright 2012 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
- Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Buprenorphine, a partial μ-opioid agonist and κ-opioid antagonist, is frequently used in the treatment of heroin dependence and to prevent complications arising from intravenous injection and social consequences of heroin use. Psychosis occurring after discontinuation of buprenorphine or other opioids has been described, but is uncommon.
Case report. Mr A, a 37-year-old man, was admitted to our psychiatric ward for acute psychotic symptoms with mystical and paranoid delusions and intense auditory hallucinations.